# SDR FDKA200608195

- Difficulty date: August 11, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,131 hours, 10,517 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6201 ATL - CREW REPORTED THE STALL PROTECTION SYSTEM NR 2 INOP.  MAINTENANCE RESET THE SYSTEM AND OP CHECK NORMAL.
